MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is combination product.Device eval by mfr: synergy ii us mr 2.50 x 24 mm stent delivery system (sds) was returned for analysis.A visual examination of the stent identified damage as the stent struts at the proximal end of the stent were lifted.The stent showed no signs of movement and was set between the proximal and distal markerbands.An undamaged section of the crimped stent od (outer diameter) was measured and is within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.No other issues were identified during the product analysis.
 
Event or Problem Description
On 02aug2019 reportable based on device analysis completed on 30-jul-2019.It was reported that crossing difficulties were encountered.The target lesion was located in a highly calcified artery.A synergy ii us mr 2.50 x 24 des was advanced but encountered difficulty crossing the lesion.No patient complications were reported and the patient's status was good.However, returned device analysis revealed stent damage.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8861567
Report Number2134265-2019-09241
Device Sequence Number1811520
Product Code NIQ
UDI-Device Identifier08714729840213
UDI-Public08714729840213
Combination Product (Y/N)N
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2021
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0023194057
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1